# SDR V0XD2014062192731

- Difficulty date: June 20, 2014
- Submitted: June 21, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 34,116 hours, 32,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Part number: 14527547409
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSY FORWARD OF RT PACK VALVE MISSING PART IF INSULATION.  REPLACED DAMAGED TUBE ASSY WITH INSULATION WITH SERVICEABLE TUBE ASSY WITH INSULATION PN: 145-27547-409, IAW AMM 36-11-09 AND 21-51-01, WO 80232, WC 1265.
